# SDR EIA2004118

- Difficulty date: September 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER CENTER SKIN SECTION AT STA 1140, RBL 100, MAIN DECK.  CORROSION BLENDED FROM SKIN PAD ON UPPER SURFACE OF UPPER SKIN PANEL NR 2 AT S-14, JUST O/B RBL 98.58 FLOORBEAM.  INSPECTED AREA AND DETERMINED CORROSION AND CRACK FREE.  SHOT PEENED AND REFINISHED PER EN EA 57-0427, BOEING MESSAGE 1-OWPN9, 1-P23XO, AND 1-PCW1X.
